# SDR SWIA971514

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Engine: Ge CF343A1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Failed
- Location: Passenger Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE AIRCRAFT MAIN DOOR HAD LOUD SQUEAL AND AIRCRAFT WOULD NOT PRESSURIZE.  RETURNED TO SLC.  REMOVED AND REPLACED CABIN DOOR SEAL IAW SB 601R-52-067.  PRESSURIZED AIRCRAFT AND ALL CHECKS GOOD.
